Vol. 316, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Powers of sums and their associated primes

Hop D. Nguyen and Quang Hoa Tran

Vol. 316 (2022), No. 1, 217–235
Abstract

Let A and B be polynomial rings over a field k, and let I A and J B be proper homogeneous ideals. We analyze the associated primes of powers of I + J A kB given the data on the summands. The associated primes of large enough powers of I + J are determined. We then answer positively a question due to I. Swanson and R. Walker about the persistence property of I + J in many new cases.

Keywords
associated prime, powers of ideals, persistence property
Mathematical Subject Classification
Primary: 13A15, 13F20
Milestones
Received: 6 March 2021
Revised: 26 June 2021
Accepted: 5 November 2021
Published: 26 February 2022
Authors
Hop D. Nguyen
Institute of Mathematics
VAST
Hanoi
Vietnam
Quang Hoa Tran
University of Education
Hue University
Hue
Vietnam